Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 58, NWS Mobile, AL

October 4, 20105 counties in Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this red flag warning at Oct 4, 2010, 5:57 AM CDT for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Oct 4, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 2010, 5:57 AM CDT (10:57 UTC)
In effect from
Oct 4, 2010, 12:00 PM CDT
Expired
Oct 4, 2010, 6:00 PM CDT
In force
6 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2127 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

559 
WWUS84 KMOB 041057
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
557 AM CDT MON OCT 4 2010

...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND
THE  NORTHWEST FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE...

.A DRY AIRMASS WILL REMAIN OVER THE REGION THROUGH THE WEEK. RELATIVE
HUMIDITIES ARE EXPECTED TO DROP INTO THE TWENTIES EACH AFTERNOON
THROUGH THURSDAY. NORTHERLY WINDS AROUND 10 MPH IN THE AFTERNOONS
TODAY AND TUESDAY WILL COMBINE WITH THE LOW HUMIDITY TO FURTHER
ELEVATE THE FIRE DANGER.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-050300-
/O.UPG.KMOB.FW.A.0052.101004T1700Z-101004T2300Z/
/O.NEW.KMOB.FW.W.0058.101004T1700Z-101004T2300Z/
/O.NEW.KMOB.FW.A.0053.101005T1700Z-101005T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
557 AM CDT MON OCT 4 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON.

LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF 10 MPH AND HIGHER
INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE. FOR
ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO
AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED
STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH
LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$
1 follow-up statement
928 
WWUS84 KMOB 041910
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
210 PM CDT MON OCT 4 2010

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CDT THIS EVENING FOR
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE...

...A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE...

.HIGH PRESSURE WILL MAINTAIN A DRY AIRMASS OVER THE REGION THROUGH
THE WEEK. THE RISK OF WILDFIRE WILL REMAIN ELEVATED.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051130-
/O.CON.KMOB.FW.W.0058.000000T0000Z-101004T2300Z/
/O.CON.KMOB.FW.A.0053.101005T1700Z-101005T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
210 PM CDT MON OCT 4 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

LATEST OBSERVATIONS OF HUMIDITY INDICATE THAT THE WESTERN FLORIDA
PANHANDLE IS DOWN TO AROUND 25 PERCENT...WHILE SOUTHWEST ALABAMA AND
SOUTHEAST MISSISSIPPI ARE NEAR 30 PERCENT. CONTINUED MIXING TODAY
WILL RESULT IN A LOWERING OF HUMIDITY FOR ALL AREAS. BREEZY NORTHERLY
WINDS OF 15 TO 25 MPH WILL COMBINE WITH THE LOW HUMIDITY TO INCREASE
THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE.

SIMILAR CONDITIONS ARE ANTICIPATED ON TUESDAY. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW
RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL.
CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF 10 MPH AND HIGHER
INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE. FOR
ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO
AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED
STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH
LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING.

THE FIRE WEATHER WATCH FOR TUESDAY MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 4, 4:00 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Oct 4, 4:00 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT MON OCT 4 2010

.SHORT TERM (TODAY AND TONIGHT)...SFC RIDGE OF HIGH PRESSURE OVER
THE CENTRAL CONUS WILL CONTINUE TO BUILD SOUTHWARD OVER THE LOWER MS
RIVER VALLEY AND CENTRAL GULF STATES THROUGH TONIGHT AS MAIN UPPER
LOW TO THE NORTHEAST CONTINUES TO DRIFT NORTHEASTWARD SLOWLY. THIS
PATTERN WILL GIVE WAY TO SLIGHTLY COOLER TEMPS THAN YESTERDAY WITH
HIGHS RANGING FROM THE LOWER TO MIDDLE 70S OVER NORTHERN SECTIONS OF
THE CWFA AND IN THE MIDDLE 70S TO THE SOUTH. NORTHERLY WINDS...
SOMEWHAT BRISK EARLY THIS MORNING...WILL GRADUALLY DECREASE THROUGH
TONIGHT AS THE RIDGE OF HIGH PRESSURE TO THE NORTH CONTINUES TO
SHIFT SOUTH. AFTERNOON RELATIVE HUMIDITY VALUES WILL ALSO FALL TO
THE MID 20 PERCENT RANGE FOR MOST AREAS IN THE CWFA. WILL LEAN
TOWARDS THE CURRENT 00Z MAV GUIDANCE FOR TEMPS THROUGH TONIGHT. 32/EE

FOR TUESDAY THROUGH WEDNESDAY NIGHT...THE CLOSED UPPER LOW OVER THE
EAST CENTRAL STATES CONTINUES SLOWLY EASTWARD THROUGH WEDNESDAY THEN
BEGINS TO MOVE OFF TO THE NORTHEAST WEDNESDAY NIGHT.  A LARGE
SURFACE HIGH CONTINUES TO DOMINATE THE EASTERN STATES THROUGH THE
PERIOD WHILE A DRY DEEP LAYER NORTHERLY FLOW CONTINUES OVER THE
REGION.  DAYTIME HIGHS WILL BE AROUND SIX DEGREES BELOW SEASONABLE
LEVELS ON TUESDAY THEN MODERATE TO ABOUT TWO DEGREES BELOW NORMAL ON
WEDNESDAY.  CLEAR SKIES AND WINDS TENDING TO DECOUPLE AT NIGHT WILL
ALLOW FOR NIGHTTIME LOWS AROUND TEN TO FIFTEEN DEGREES BELOW NORMAL
BOTH NIGHTS. /29

.LONG TERM (THURSDAY THROUGH SUNDAY)...THE CLOSED UPPER LOW FINALLY
EJECTS NORTHEASTWARD THURSDAY WITH WEAK UPPER RIDGING BUILDING FROM
THE PLAINS INTO THE EASTERN STATES THROUGH SUNDAY.  THE DEEP LAYER
NORTHERLY FLOW WEAKENS THROUGH SATURDAY WHILE HIGH PRESSURE OVER THE
EASTERN STATES SHIFTS EASTWARD ALLOWING FOR SOME MODEST MOISTURE
RETURN BY SUNDAY.  WILL CONTINUE WITH A DRY FORECAST WITH DAYTIME
TEMPERATURES WARMING TO A FEW DEGREES ABOVE SEASONABLE LEVELS FOR
MUCH OF THE PERIOD WITH NIGHTTIME LOWS RECOVERING TO NEAR SEASONABLE
LEVELS FRIDAY NIGHT INTO SATURDAY NIGHT. /29

&&

.AVIATION (12Z ISSUANCE)...VFR CONDITIONS THROUGH 12 TUE. WINDS WILL
BE GENERALLY FROM THE NORTH AT 10 TO 15 KTS WITH HIGHER GUSTS TO
AROUND 18 KNOTS IN THE LATE MORNING AND EARLY AFTERNOON HOURS. WINDS
WILL SETTLE TO AROUND 5 KNOTS LATE TONIGHT AS THE BOUNDARY LAYER
CONTINUES TO DECOUPLE TO THE NORTH OVERNIGHT. 32/EE

&&

.MARINE...A STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA THIS
MORNING WILL GRADUALLY DECREASE LATE THIS MORNING THROUGH
TONIGHT...THOUGH REMAIN 15 TO 20 KNOTS FOR THE MOST PART FOR ALL
MARINE ZONES THROUGH THURSDAY MORNING. HIGHER WIND SPEEDS AND SEAS
CAN BE EXPECTED OVERNIGHT AND DURING THE MORNING HOURS WITH
OCCASIONAL GUSTS ABOVE 20 KNOTS DUE TO COLD AIR DRAINAGE THROUGH
THURSDAY MORNING. FOR NOW WILL ALLOW THE SMALL CRAFT ADVISORY TO
EXPIRE AT 18Z THOUGH CONTINUE WITH A SMALL CRAFT EXERCISE CAUTION
HEADER FOR ALL MARINE ZONES THROUGH TONIGHT. 32/EE

&&

.FIRE WEATHER...RELATIVE HUMIDITIES WILL DROP INTO THE MID TWENTIES
ACROSS THE AREA THIS AFTERNOON AND TUESDAY AFTERNOON WITH AN
ELEVATED RISK OF FIRE DANGER CONTINUING FOR SEVERAL DAYS.  WARMER
TEMPERATURES ON WEDNESDAY RESULT IN RELATIVE HUMIDITIES IN THE LOWER
TWENTIES ACROSS MOST OF THE AREA.  THE WIND REQUIREMENT WILL BE
MARGINALLY MET FOR THE ALABAMA COUNTIES BOTH THIS AFTERNOON AND
TUESDAY AFTERNOON BUT WINDS WILL BE LOWER ON WEDNESDAY.  ALTHOUGH 20
FOOT WINDS WILL MAINLY BE BELOW 15 MPH EXCEPT FOR POSSIBLE GUSTS AND
MARGINAL RELATIVE HUMIDITY IN SOME PORTIONS OF SOUTHEAST
MISSISSIPPI...WILL GO WITH A RED FLAG WARNING AREA WIDE AGAIN TODAY
WITH A FIRE WEATHER WATCH AREA WIDE ON TUESDAY CONSIDERING A
STANDING REQUEST BY MISSISSIPPI DUE TO THE EXCEPTIONALLY DRY
CONDITIONS.  HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR
WEDNESDAY AFTERNOON AS WELL CONSIDERING THE LOWER RELATIVE
HUMIDITIES AND STATEWIDE FIRE ALERTS FOR BOTH ALABAMA AND
MISSISSIPPI DESPITE THE EXPECTED LOWER 20 FOOT WINDS.  FOR
ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO
AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED
STATES FOREST SERVICE STATEMENTS.  THE PUBLIC IS URGED TO COMPLY
WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  46  75  49 /  00  00  00  00
PENSACOLA   76  52  77  53 /  00  00  00  00
DESTIN      75  55  76  55 /  00  00  00  00
EVERGREEN   72  40  74  42 /  00  00  00  00
WAYNESBORO  72  41  75  40 /  00  00  00  00
CAMDEN      73  41  74  43 /  00  00  00  00
CRESTVIEW   75  41  77  42 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...FIRE WEATHER WATCH FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

     RED FLAG WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Oct 4, 5:20 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TEXT...
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CDT MON OCT 4 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-051200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
520 AM CDT MON OCT 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...
AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO STRONG NORTHERLY WIND FLOW WILL GIVE WAY TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A SMALL CRAFT ADVISORY
IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM INCLUDING MOBILE BAY THROUGH 1 PM THIS AFTERNOON. SMALL
CRAFT SHOULD EXERCISE CAUTION OVER THE MARINE AREA THIS AFTERNOON
AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT TODAY FOR ALL AREAS IN SOUTHWEST
ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI DUE TO LOW
AFTERNOON RELATIVE HUMIDITY VALUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MODERATE TO STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA WILL
GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THURSDAY
MORNING.

A FIRE WEATHER WATCH IS IN EFFECT ON TUESDAY FOR ALL AREAS IN
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI DUE
TO LOW AFTERNOON RELATIVE HUMIDITY VALUES. AFTERNOON RELATIVE
HUMIDITY VALUES WILL HAVE TO BE CLOSELY MONITORED THROUGH
MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE STORMS WILL NOT BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 5:57 AM CDTFire Weather WatchMOBGeorge, Greene, Perry, Stone, Wayne24 hr

Nearby

Red Flag Warnings in Alabama, 2010Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.